Mohammad Hossein Alizadeh
Mohammad Hossein Alizadeh
+98 24 3315 5081
m.alizadeh [at] iasbs.ac.ir
Mathematics Building, Room 081

Research interests

Generalized Monotone Operators, Monotone Bifunctions,
Generalized Convexity 

Publications

M.H. Alizadeh and M. Roohi, "Some results on pre-monotone operators. ", Bull. Iran. Math. Soc. , Vol. 43, NO. 6, 2017

M.H. Alizadeh , "On generalized convex functions and generalized subdifferential. ", Optimization Letter, 2018, doi: https://doi.org /10.1007 /s11590-018-1326-y

Hadi Khatibzadeh, Vahid Mohebbi, and Mohammad Hossein Alizadeh, "On the cyclic pseudomonotonicity and the proximal point algorithm", Numerical Algebra, Control & Optimization (441-449), Vol. 8, NO. 4, 2018

Developed by the IASBS Computer Center